# SDR CALA9700379

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLOORBEAM CORRODED AT STA 1016.  THE CORRODED AREA OF FLOORBEAM CAP WAS CUT OUT, A NEW CAP WAS FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-2.
